# SDR DALA2022110107069

- Difficulty date: October 31, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 89,574 hours, 41,560 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3219 -ATO- AT 60KTS DUE TO A FWD CARGO DOOR OPEN MESSAGE. CORRECTIVE ACTION: DEFERRED FWD CARGO DOOR INDICATION SYSTEM PER MEL AND CONTINUED. FWD CARGO DOOR PROXIMITY SWITCH LATER ADJUSTED, AND MEL CLOSED. (9508346)
